# SDR SWIA202156769

- Difficulty date: January 22, 2021
- Submitted: March 10, 2021
- Operation: Air carrier
- Aircraft: N604SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10249
- Aircraft time: 35,282 hours, 26,705 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340942S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSSBEAM CAP AT FS 280 R/H SIDE HAS HEAVY CORROSION   (C-CHECK) RO 3/10/2021    REMOVED AND REPLACED RH 280 CROSSBEAM CAP IAW CRJ 700 SRM 51-42-06-001-001-A01. . ATTACHED STRUCTURAL MAJOR REPAIR TASK 51-900-1002-SKY AND FORM M-337.WEIGHT NOT AFFECTED. REF; CONTUATION CARD FOR DETAILS OF WORK PERFORMED.
